I am currently 4 weeks 3 days pregnant. My first beta at 13 DPO was hCG 147 and progesterone 47. My doctor felt that progesterone suppositories would be beneficial for me due to previous early miscarriage. After taking the first dose of 200 mg within 6 to 7 hours, I started having heart palpitations, dizziness, headache, and extreme anxiety. My heart rate went up to 170. I decided not to take any other doses and feel much better now, 24 hours later. My question is, did I harm my pregnancy by taking that progesterone does and stopping it? Will I have a miscarriage because of that?
Welcome to icliniq.com.
You experienced the most common side effects of progesterone tablets - headache, bloating, nausea, palpitations, and dizziness. The only way it can be countered is by increasing your daily water intake to 3 to 4 liters per day. In a dehydrated state, the symptoms can worsen. Though this progesterone is natural micronized progesterone and is the mainstay for supporting pregnancy, these symptoms are common in most women with a dehydrated state. It is unlikely that this episode should harm the pregnancy. However, you may get a serial beta hCG test at an interval of 48 hours, and if the rise is more than 65%, then you have an ongoing, growing pregnancy. Further, you may get a transvaginal ultrasound done to check for placentation and growth of the gestational sac.
Feel free to follow-up.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. gone through your reports (attachment removed to protect patient identity). All the tests are fine. The cardiologist said your heart is normal. So, you do not have to worry. Tablet Metoprolol has been given for symptomatic relief for your palpit... Read fullIs my dizziness related to any heart problem?
.. symptoms and the fact that your symptoms are relieved by Stemetil (Prochlorperazine maleate) 5 mg, I would conclude that your situation is related to an inner ear disorder. Although the doctor has excluded an inner ear disorder, a viral infection ... Read fullI get dizziness when I look up or get up. What is causing this?
.. carefully through your question and would explain that your symptoms do not seem to be related to intracranial hypertension or any of the other disorders. An inner ear disorder, vertigo, or epilepsy may lead to such clinical situation. For this r... Read full
Ask your health query to a doctor online?Ask an Infertility Specialist Now